# SDR CALA2025090908641

- Difficulty date: September 7, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N17411
- Make and model: Boeing 737-9
- Aircraft serial: 68819
- Aircraft time: 80 hours, 29 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: ABSB21506
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT AISLE SEATS 22 THRU 25ABC. EMERGENCY LIGHTS AT SEAT 22 25 ABC INOP FOUND BAD FUSE ON EMERGENCY BATTERY M1670. REMOVED AMD REPLACED FUSE ON EMERGENCY BATTERY M1670 REF AMM 33-51-06-960-801. OPS CHECK GOOD.
